Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Borwein, J. M.
1987.
Recent Advances and Historical Development of Vector Optimization.
Vol. 294,
Issue. ,
p.
62.
Sharp, Bernice
1990.
New directions in convex analysis: the differentiability of convex functions on topological linear spaces.
Bulletin of the Australian Mathematical Society,
Vol. 41,
Issue. 2,
p.
333.
Sharp, Bernice
1990.
The differentiability of convex functions on topological linear spaces.
Bulletin of the Australian Mathematical Society,
Vol. 42,
Issue. 2,
p.
201.
Chen, Guang-ya
Goh, Chuen-Jin
and
Yang, Xiao Qi
2000.
Vector Variational Inequalities and Vector Equilibria.
Vol. 38,
Issue. ,
p.
55.
2002.
Duality in Optimization and Variational Inequalities.
p.
293.
Veselý, Libor
and
Zajíček, Luděk
2013.
On differentiability of convex operators.
Journal of Mathematical Analysis and Applications,
Vol. 402,
Issue. 1,
p.
12.
Bednarczuk, E. M.
and
Leśniewski, K. W.
2019.
On Gâteaux differentiability of strongly cone paraconvex vector-valued mappings.
Optimization,
Vol. 68,
Issue. 10,
p.
2025.